# SDR UPS02838976

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT HORIZONTAL STAB L/E UPPER RIB IS CRACKED AT FASTENER END AT XFS 166.250.  STOP DRILLED CRACK, NDT VERIFIED NO CRACKS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 55-3-0 FIG 8.
